On non singular p-inyective rings.

Título inglés On non singular p-inyective rings.
Título español Anillos p-inyectivos no singulares.
Autor/es Hirano, Yasuyuki
Organización Dep. Math. Okayama Univ., Okayama, Japón
Revista 0214-1493
Publicación 1994, 38 (2): 455-461, 11 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés A ring R is said to be left p-injective if, for any principal left ideal I of R, any left R-homomorphism I into R extends to one of R into itself. In this note left nonsingular left p-injective rings are characterized using their maximal left rings of quotients and the structure of semiprime left p-injective rings of bounded index is investigated.
Clasificación UNESCO 120105
Palabras clave español Anillos regulares ; Módulos inyectivos ; Pi módulo
Código MathReviews MR1316640
Icono pdf Acceso al artículo completo